Home / Journals / Mathematics & Statistics | Electrical & Computer Science / International Journal of Discrete Mathematics
ISSN Print: 2578-9244
Frequency: Semiyearly
ISSN Online: 2578-9252
Recommend to Library
Biplab Madhu, Arindam Kumar Paul, Raju Roy
Pages: 32-37   Published Online: Apr. 10, 2019
PDF (739KB)    
Mahruy Saidalieva, Mohiniso Baxromovna Hidirova, Abrorjon Maxamatsoliyevich Turgunov
Pages: 32-37   Published Online: Apr. 10, 2019
PDF (1435KB)    
Madandola Tajudeen Niyi, Gbolagade Kazeem Alagbe
Pages: 1-7   Published Online: Mar. 30, 2019
PDF (653KB)    
Niluka P. Rodrigo, Wasantha B. Daundasekera, Athula I. Perera
Pages: 36-40   Published Online: Jun. 2, 2018
PDF (276KB)    
Bagram Sibgatullovich Kochkarev
Pages: 32-35   Published Online: May 24, 2018
PDF (182KB)    
Mary Olukemi Odumosu, Philip Ajibola Bankole
Pages: 21-27   Published Online: May 10, 2018
PDF (1195KB)    
Chinedu Paschal Uchenna, Nwankwo Wilson, Olanrewaju Babatunde, Olayinka Comfort
Pages: 11-20   Published Online: May 4, 2018
PDF (1840KB)    
Meisam Mahdavi, Hossein Haddadian
Pages: 1-10   Published Online: May 4, 2018
PDF (2187KB)    
Editorial Board
More
Ahmed Naji
DOS in Mathematics, University of Mysore
Mysore, Karnataka, India
Gül Özkan Kizilirmak
Department of Mathematics, Gazi Übiversity
Ankara, Turkey
Piyush Tripathi
Amity School of Applied Sciences, Amity University, Lucknow
Lucknow, Uttar Pradesh, India
Shira Zucker
Department of Computer Sciences, Sapir Academic College
Shaar Hanegev, Israel
Peer Reviewers
More
Latha Chandran
Department of Mathematics, Sona College of Technology
Salem, Tamilnadu, India
Nayaka Sr
Department of Mathematics, PES College of Engineering
Mandya, Karnataka, India
Yansheng Wu
Department of Mathematics, Nanjing University of Aeronautics and Astronautics
Nanjing, Jiangsu, China
Yiguang Zhang
Department of Computer Science, Columbia University
New York City, New York, USA
ADDRESS
Science Publishing Group
548 FASHION AVENUE
NEW YORK, NY 10018
U.S.A.
Tel: (001)347-688-8931